MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR MICROSENSOR KIT W/ SKULL BOLT; ICP MICROSENSORS

INTEGRA LIFESCIENCES SWITZERLAND SAR MICROSENSOR KIT W/ SKULL BOLT; ICP MICROSENSORS
Model Number 82-6638
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported microsensor showed random pressure.When the sensor was placed for calibration, it showed random pressures between +200 and -50 mmhg, not allowing the calibration process.It was tested with three other monitors and the fault persisted.The sensor was replaced by another one and it worked correctly in the initial monitor.No patient injury reported and almost 2 hours delay was reported.
 
Additional Manufacturer Narrative
The microsensor was not returned for evaluation therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, manufacturing records were reviewed and found no anomalies.The cause(s) of the difficulty reported by the customer could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.The possible root cause for this issue reported by the customer could be due to incorrect set-up of device.

Brand Name
MICROSENSOR KIT W/ SKULL BOLT
Common Device Name
ICP MICROSENSORS
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
MDR Report Key11984271
Report Number3013886523-2021-00266
Device Sequence Number14611709
Product Code GWM
UDI-Device Identifier20886704042386
UDI-Public(01)20886704042386(17)240930(10)4143348
Combination Product (Y/N)N
PMA/510(K) Number
K914479
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model Number82-6638
Device Catalogue Number826638
Device Lot Number4143348
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/18/2021
Supplement Date Received by Manufacturer07/15/2021
Initial Report FDA Received Date06/11/2021
Supplement Report FDA Received Date08/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1